Some properties concerning close-to-convexity of certain analytic functions

Yükleniyor...
Küçük Resim

Tarih

2012

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Springer International Publishing AG

Erişim Hakkı

info:eu-repo/semantics/openAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

Let f(z) be an analytic function in the open unit disk D normalized with f(0) = 0 and f'(0) = 1. With the help of subordinations, for convex functions f(z) in D, the order of close-to-convexity for f(z) is discussed with some example.

Açıklama

Anahtar Kelimeler

Analytic, Starlike, Convex, Close-to-convex, Subordination, Starlike, Order, Analytic function, Multivalent functions

Kaynak

Journal of Inequalities and Applications

WoS Q Değeri

Q1
Q1

Scopus Q Değeri

Q2

Cilt

2012

Sayı

1

Künye

Nunokawa, M., Aydoğan, S. M., Kuroki, K., Yıldız, I. & Owa, S. (2012). Some properties concerning close-to-convexity of certain analytic functions. Journal of Inequalities and Applications, 2012(1), 1-9. doi:10.1186/1029-242X-2012-245